MathSciNet Relay Station
MathSciNet bibliographic data
MR2017986 (2005h:57018) 57M27
Manturov, Vassily O. Kauffman-like polynomial and curves in 2-surfaces. J. Knot Theory Ramifications 12 (2003), no. 8, 1145–1153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement